# SDR SWAA2021111926959

- Difficulty date: October 5, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737*
- Aircraft serial: 27885
- Aircraft time: 68,861 hours, 40,837 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD ENTRY DOOR CUTOUT LOWER SURFACE OF UPPER SILL WEB BS 307-312 AND BS 313-316 LBL 36 WL 284. ; / [01] VERIFIED APPLICABILITY OF SRM 53-10-15-0I-1 AND SRM 53-10-15-1A-1; [11] REPAIRED CORROSION ON FWD. ENTRY DOOR CUTOUT UPPER SILL WEB LOWER SURFACE AS PER EA# 21-153-03233/TTG8Q0099FX1.; [12] EDITED MEASUREMENTS 3 AND 4 OF MEASUREMENT TABLE TO REFLECT END BL.; [13] CERTIFIED CORRECTION.; [14] VERIFIED CORRECTIVE ACTIONS 11-13.  ACCOMPLISHED REPAIR PER EA# 21-153-03233
